# SDR FDEA201007082412

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC60392
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEVATOR TOP SURFACE INBD SIDE FOUND DENT.  DENT MEASURED  D = 0.055" 20 X D = 1.10 (MIN L) EXISTING L = 0.75" FOUND OUT OF LIMIT AS PER SRM 55-00-01  FIG 4A VOL I REV 96. NEW FILLER SKIN AND REPAIR SPLICE FABRICATED AND INSTALLED AS   PER SRM 55-10-00 FIG 7 VOL I REV 96. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 110.
